... Dr. at 3 weeks and they said it could take 12-14 weeks to adjust. It was light before, but now that I've started the off-week pills, it's gotten heavy. Is this normal? Should I call my Dr. again?
Although you seem to have had your period for quite a long time now it sounds as though you have had some spotting in between your period and now your "proper" period has just started.
It is normal to have spotting/bleeding in between periods as your body adjusts.
Call your doctor again if it is really bothering you but studies have shown that spotting improves with time.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a full period during tray 3 on seasonique. when I continued the pack after my period two weeks
Posted 21 Aug 2010 • 1 answer
Posted 22 Nov 2013 • 1 answer
Posted 1 Nov 2014 • 1 answer
Posted 12 Jun 2016 • 0 answers
Posted 12 Mar 2017 • 0 answers